Evaluation of Periodontal Indices Following Use of Two Incision Techniques in Apical Surgery

Sargolzaie, Naser and Forghani, Maryam and Javadian Langaroodi, Adineh and Moradi, Saeed (2013) Evaluation of Periodontal Indices Following Use of Two Incision Techniques in Apical Surgery. Journal of Dental Materials and Techniques, 2 (3). pp. 77-81.

[img]
Preview
Text
JDMT_Volume 2_Issue 3_Pages 77-81.pdf

Download (108kB) | Preview
Official URL: http://jdmt.mums.ac.ir/article_1047.html
Item Type: Article
Subjects: WU Dentistry. Oral surgery
Divisions: Journals > J Dental Materials and Techniques
Depositing User: jdmt jdmt
Date Deposited: 24 Sep 2017 17:02
Last Modified: 24 Sep 2017 17:02
URI: http://eprints.mums.ac.ir/id/eprint/3644

Actions (login required)

View Item View Item